Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Grey246

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hello chaps, I am form Hungary, so I don't take exactly Accutane, but something else which contains isotretinoin, and hopefully one day it will have a similar effect. I started taking this medicine in December, and so far I can say that my face has improved a wee, although, it doesn't meet my expectations at all. There was a time when I took 10 mgs, and there was one when I took 20 mgs. The doctor sometimes augmented, sometimes diminished it. Anyway, now I am on 10 mgs, because she told m
  2. First of all, I know what I have done is terrible and shouldn't have been done, but it's just happened. I'm three months into my isotretinoin treatment and because the blackheads on my nose hadn't seem to go away I popped them. And now, my nose is incredibily red, it looks like as if I had a sunburnt but only on my nose. What can I do now? Any ideas with which I could fasten the healing process? And will it have disappeared by the end of Sunday?
  3. Hey So, I'm two months and 5 days into my isotretinoin treatment. I take 20 mgs each day. So far my acne seemed to having improved, although, around the beginning of month three, it started to break out again, and a lot of new blackheads and whiteheads appeared around my nose. What can I expect? Is it possible that it will have improved (somehow magically) by the end of month 3? Thanks in advance
  4. Hello guys. So, I'm almost at the end of month two. I hesitate whether isotretinoin is working or not. Are these acnes still inflammed or are there only marks left? When will they leave?
×